# SDR AU000242

- Difficulty date: April 23, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Faulty
- Location: Spark Plug/Ignit
- Component: Spark Plug/Ignit, Cont, IO520F
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 CYLINDER SPARK PLUGS (2 OFF) BRIDGED ACROSS ELECTRODES.
